# SDR 98ZZZM504

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227SA
- Make and model: Dhav DHC6300
- Aircraft serial: 517
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: C6W150025
- Condition: Gouged
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND ENGINE BLEED AIR DUCT CLAMP THREADED STUD HAD GOUGED A HOLE IN RT NACELLE INBOARD INNER SKIN SECTION.  MAINTENANCE REMOVED AND REPLACED SKIN SECTION WITH IDENTICAL PIECE.  (M)
